MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf02335743

Медицинская библиотека · Italian journal of neurological sciences · 1987

Chorea induced by the use of oral contraceptives. Report of a case and review of the literature.

Galimberti D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A rare complication of oral contraceptive therapy is the induction of chorea. We describe the case-history of a young woman who developed generalized chorea while receiving a low-dose estrogen-containing contraceptive. Dyskinesia resolved upon discontinuing the medication and after a brief treatment with an antidopaminergic agent. The literature of chorea associated with oral contraceptives and the different hypotheses about its pathogenesis are reviewed.

Для цитирования: Galimberti D. Chorea induced by the use of oral contraceptives. Report of a case and review of the literature.. Italian journal of neurological sciences. 1987. DOI: 10.1007/bf02335743.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.